# SDR SWAA052989

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 61,098 hours, 46,924 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266022
- Part serial: 370
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING NR 5 L/E SLAT T/E WEDGE OTBD UPPER CORNER DELAMINATED.  REMOVED AND REPLACED SLAT PER MM.
